# SDR DXTA2010110404289

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N213QS
- Make and model: Amd FALCON2000
- Aircraft serial: 113
- Aircraft time: 8,718 hours, 5,445 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Tolerance
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT MOVE TO UP POSITION AFTER TAKEOFF.  TROUBLESHOT L/G SYS AND FOUND THE LT & RT NLG PROXIMITY SWITCHES AND INBD & OTBD RT MLG PROXIMITY SWITCHES OUT OF TOLERANCES.  ADJUSTED PROXIMITY SWITCHES TO WITHIN MINIMUM TOLERANCES AND PERFORMED SEVERAL SUCCESSFUL CYCLES OF THE L/G WITH NO DEFECTS NOTED.  PERFORMED IAW MM 32-600, 32-303 AND 32-315.
